Preprints - Calculus of variations

arXiv Search for Roma01.Math - calculus of variations

37 results for calculus of variations
  1. arxiv-id: 1904.10371v1 [Abstract, pdf]
    Non-coercive radially symmetric variational problems: Existence, symmetry and convexity of minimizers
    Graziano Crasta, Annalisa Malusa
    Published: 2019-04-23
    Journal Reference: Symmetry 2019 11(5), 688

  2. arxiv-id: 1903.06644v2 [Abstract, pdf]
    The Brunn-Minkowski inequality for the principal eigenvalue of fully nonlinear homogeneous elliptic operators
    Graziano Crasta, Ilaria Fragalà
    Published: 2019-03-15

  3. arxiv-id: 1902.06052v1 [Abstract, pdf]
    Pairings between bounded divergence-measure vector fields and BV functions
    Graziano Crasta, Virginia De Cicco, Annalisa Malusa
    Published: 2019-02-16

  4. arxiv-id: 1811.12810v1 [Abstract, pdf]
    On the supremal version of the Alt-Caffarelli minimization problem
    Graziano Crasta, Ilaria Fragalà
    Published: 2018-11-30

  5. arxiv-id: 1811.10024v1 [Abstract, pdf]
    On the first eigenvalue of the normalized p-Laplacian
    Graziano Crasta, Ilaria Fragalà, Bernd Kawohl
    Published: 2018-11-25

  6. arxiv-id: 1810.02853v1 [Abstract, pdf]
    A new model for suspension bridges involving the convexification of the cables
    Graziano Crasta, Alessio Falocchi, Filippo Gazzola
    Published: 2018-10-05

  7. arxiv-id: 1804.08573v2 [Abstract, pdf]
    Bernoulli free boundary problem for the infinity Laplacian
    Graziano Crasta, Ilaria Fragalà
    Published: 2018-04-23

  8. arxiv-id: 1804.06249v2 [Abstract, pdf]
    An extension of the pairing theory between divergence-measure fields and BV functions
    Graziano Crasta, Virginia De Cicco
    Published: 2018-04-15
    Journal Reference: J. Funct. Anal. 276 (2019), pp. 2605-2635

  9. arxiv-id: 1802.04194v1 [Abstract, pdf]
    On large deviations of interface motions for statistical mechanics models
    Lorenzo Bertini, Paolo Buttà, Adriano Pisante
    Published: 2018-02-12

  10. arxiv-id: 1710.06775v2 [Abstract, pdf]
    Crystalline Evolutions in Chessboard-like Microstructures
    Annalisa Malusa, Matteo Novaga
    Published: 2017-10-16

  11. arxiv-id: 1708.00792v2 [Abstract, pdf]
    Anzellotti's pairing theory and the Gauss--Green theorem
    Graziano Crasta, Virginia De Cicco
    Published: 2017-08-02
    Journal Reference: Adv. Math. 343 (2019), pp. 935-970

  12. arxiv-id: 1707.03342v1 [Abstract, pdf]
    Crystalline evolutions with rapidly oscillating forcing terms
    Andrea Braides, Annalisa Malusa, Matteo Novaga
    Published: 2017-07-11

  13. arxiv-id: 1702.01043v2 [Abstract, pdf]
    Rigidity results for variational infinity ground states
    Graziano Crasta, Ilaria Fragalà
    Published: 2017-02-03
    Journal Reference: Indiana Univ. Math. J. 68 (2019), pp. 353-367

  14. arxiv-id: 1612.09557v1 [Abstract, pdf]
    The Localization Dichotomy for gapped periodic quantum systems
    D. Monaco, G. Panati, A. Pisante, S. Teufel
    Published: 2016-12-30

  15. arxiv-id: 1612.09552v1 [Abstract, pdf]
    Optimal decay of Wannier functions in Chern and Quantum Hall insulators
    D. Monaco, G. Panati, A. Pisante, S. Teufel
    Published: 2016-12-30
    Journal Reference: Commun. Math. Phys. 359, 61-100 (2018)

  16. arxiv-id: 1605.09005v1 [Abstract, pdf]
    On the chain rule formulas for divergences and applications to conservation laws
    Graziano Crasta, Virginia De Cicco
    Published: 2016-05-29
    Journal Reference: Nonlinear Analysis: Theory, Methods & Applications 153 (2017), Pages 275-293

  17. arxiv-id: 1604.02064v2 [Abstract, pdf]
    Stochastic Allen-Cahn approximation of the mean curvature flow: large deviations upper bound
    Lorenzo Bertini, Paolo Buttà, Adriano Pisante
    Published: 2016-04-07
    Journal Reference: Arch. Ration. Mech. Anal. Vol. 224 (2017), pp. 659-707

  18. arxiv-id: 1512.08736v2 [Abstract, pdf]
    Stochastic Allen-Cahn equation with mobility
    Lorenzo Bertini, Paolo Buttà, Adriano Pisante
    Published: 2015-12-29
    Journal Reference: Nonlinear Differ. Equ. Appl. 24: 54 (2017)

  19. arxiv-id: 1512.02839v1 [Abstract, pdf]
    A nonautonomous chain rule in $W^{1,p}$ and $BV$
    Luigi Ambrosio, Graziano Crasta, Virginia De Cicco, Guido De Philippis
    Published: 2015-12-09
    Journal Reference: Manuscripta Math. 140 (2013), pp. 461-480

  20. arxiv-id: 1509.08273v2 [Abstract, pdf]
    Structure of solutions of multidimensional conservation laws with discontinuous flux and applications to uniqueness
    Graziano Crasta, Virginia De Cicco, Guido De Philippis, Francesco Ghiraldin
    Published: 2015-09-28
    Journal Reference: Arch. Ration. Mech. Anal. 221 (2016), pp. 961-985

  21. arxiv-id: 1509.01681v1 [Abstract, pdf]
    Characterization of stadium-like domains via boundary value problems for the infinity Laplacian
    Graziano Crasta, Ilaria Fragalà
    Published: 2015-09-05
    Journal Reference: Nonlinear Anal. 133 (2016), pp. 228-249

  22. arxiv-id: 1506.05305v1 [Abstract, pdf]
    A $C^1$ regularity result for the inhomogeneous normalized infinity Laplacian
    Graziano Crasta, Ilaria Fragalà
    Published: 2015-06-17
    Journal Reference: Proc. Amer. Math. Soc. 144 (2016), pp. 2547-2558

  23. arxiv-id: 1410.6115v2 [Abstract, pdf]
    On the Dirichlet and Serrin problems for the inhomogeneous infinity Laplacian in convex domains: Regularity and geometric results
    Graziano Crasta, Ilaria Fragala'
    Published: 2014-10-22
    Journal Reference: Arch. Ration. Mech. Anal. 218 (2015), pp. 1577-1607

  24. arxiv-id: 1404.5837v2 [Abstract, pdf]
    Kinetic formulation and uniqueness for scalar conservation laws with discontinuous flux
    Graziano Crasta, Virginia De Cicco, Guido De Philippis
    Published: 2014-04-23
    Journal Reference: Comm. Partial Differential Equations 40 (2015), pp. 694-726

  25. arxiv-id: 1306.2800v1 [Abstract, pdf]
    A symmetry problem for the infinity Laplacian
    Graziano Crasta, Ilaria Fragalà
    Published: 2013-06-12
    Journal Reference: Int. Math. Res. Not. IMRN 2015 (2015), pp. 8411-8436

  26. arxiv-id: 1305.2810v1 [Abstract, pdf]
    On the characterization of some classes of proximally smooth sets
    Graziano Crasta, Ilaria Fragalà
    Published: 2013-05-13
    Journal Reference: ESAIM Control Optim. Calc. Var. 22 (2016), pp. 710-727

  27. arxiv-id: 1210.7103v1 [Abstract, pdf]
    Existence and uniqueness of solutions for a boundary value problem arising from granular matter theory
    Graziano Crasta, Annalisa Malusa
    Published: 2012-10-26
    Journal Reference: J. Differential Equations 259 (2015), pp. 3656-3682

  28. arxiv-id: 1207.6344v1 [Abstract, pdf]
    A new symmetry criterion based on the distance function and applications to PDE's
    Graziano Crasta, Ilaria Fragalà
    Published: 2012-07-26
    Journal Reference: J. Differential Equations 255 (2013), pp. 2082-2099

  29. arxiv-id: 1103.0111v1 [Abstract, pdf]
    A nonhomogeneous boundary value problem in mass transfer theory
    Graziano Crasta, Annalisa Malusa
    Published: 2011-03-01
    Journal Reference: Calc. Var. Partial Differential Equations 44 (2012), pp. 61-80

  30. arxiv-id: 1101.0475v1 [Abstract, pdf]
    Boundary effects in the gradient theory of phase transitions
    L. Bertini, P. Buttà, A. Garroni
    Published: 2011-01-03
    Journal Reference: SIAM J. Math. Anal. 44 (2012), 926-945

  31. arxiv-id: 1011.0910v1 [Abstract, pdf]
    A chain rule formula in BV and applications to conservation laws
    Graziano Crasta, Virginia De Cicco
    Published: 2010-11-03
    Journal Reference: SIAM J. Math. Anal. 43 (2011), pp. 430-456

  32. arxiv-id: 0804.4388v1 [Abstract, pdf]
    On the Finsler metrics obtained as limits of chessboard structures
    Micol Amar, Graziano Crasta, Annalisa Malusa
    Published: 2008-04-28
    Journal Reference: Adv. Calc. Var. 2 (2009), pp. 321-360

  33. arxiv-id: 0801.3809v1 [Abstract, pdf]
    An existence result for the sandpile problem on flat tables with walls
    G. Crasta, S. Finzi Vita
    Published: 2008-01-24
    Journal Reference: Netw. Heterog. Media 3 (2008), pp. 815-830

  34. arxiv-id: math/0612600v1 [Abstract, pdf]
    A sharp uniqueness result for a class of variational problems solved by a distance function
    G. Crasta, A. Malusa
    Published: 2006-12-20
    Journal Reference: J. Differential Equations 243 (2007), pp. 427-447

  35. arxiv-id: math/0612597v1 [Abstract, pdf]
    A variational approach to the macroscopic electrodynamics of anisotropic hard superconductors
    G. Crasta, A. Malusa
    Published: 2006-12-20
    Journal Reference: Arch. Ration. Mech. Anal. 192 (2009), pp. 87-115,

  36. arxiv-id: math/0612227v1 [Abstract, pdf]
    On a system of partial differential equations of Monge-Kantorovich type
    G. Crasta, A. Malusa
    Published: 2006-12-09
    Journal Reference: J. Differential Equations 235 (2007), pp. 484-509

  37. arxiv-id: math/0612226v1 [Abstract, pdf]
    The distance function from the boundary in a Minkowski space
    G. Crasta, A. Malusa
    Published: 2006-12-09
    Journal Reference: Trans. Amer. Math. Soc. 359 (2007), pp. 5725-5759

© Università degli Studi di Roma "La Sapienza" - Piazzale Aldo Moro 5, 00185 Roma